×

zbMATH — the first resource for mathematics

Permutation polynomials of binomial type. (English) Zbl 0699.12029
General algebra, Dedicated Mem. of Wilfried Nöbauer, Contrib. Gen. Algebra 6, 281-286 (1988).
[For the entire collection see Zbl 0694.00002.]
A permutation polynomial (p.p.) over a finite field \({\mathbb{F}}_ q\) is a polynomial which induces a bijection over \({\mathbb{F}}_ q\). The author investigates p.p.’s of the form \(ax^ k+bx^ j+c\) with \(a\neq 0\) and \(k>j\geq 1\). In particular the author completes the determination of octic p.p.’s begun in S. R. Cavior’s [Math. Comput. 17, 450-452 (1963; Zbl 0141.033)], (and he corrects an error therein); and advanced by the reviewer and C. Small [Int. J. Math. Math. Sci. 10, 535-544 (1987; Zbl 0626.12015)].
Reviewer: R.A.Mollin

MSC:
11T06 Polynomials over finite fields